MathSciNet Relay Station
MathSciNet bibliographic data
MR765829 (86d:11032) 11E41 (11E16 11P55)
Hooley, Christopher On the Pellian equation and the class number of indefinite binary quadratic forms. J. Reine Angew. Math. 353 (1984), 98–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement